PDA

View Full Version : Does anyone else experience extremely shortness of breath when taking EC?



PoGo86
10-20-2009, 02:12 PM
So last week, I decided to start an EC stack, more of a test actally to see if I was hypersensitive to ephedrine and to see how I felt while taking it. I took 12.5gE and 100mgC 2x on tuesday, and 1x on wednesday. I noticed I was becomming very short of breath, like I couldn't catch my breath at all. I did not goto the gym on either of these days, and was mostly at a resting state both days. Days later, I still could not catch my breath. Sunday and Monday I still could not breathe normally and decided to goto the doctor. She told me to use my inhaler 3x a day and continue with some cold medicine I am taking (I have been feeling a bit under the weather also). Now my breathing is mildly better and I am taking my inhaler with some allergy meds, so it is getting a little better.

But my question is, has this ever happened to anyone else? I have decided to no do the EC stack again, it just isn't for me, I never take any caffiene in my normal diet and just didn't like the feeling of EC (obviously).

EDIT: It was Bronkaid and NoDoze being used.

CLIFFS:
-took a test dose of EC
-couldn't catch my breath at a resting state
-days later, still couldn't breathe normally
-starting to get a little better
-has this ever happened to anyone else here?

LIGHTNINGBLITZ
10-20-2009, 02:59 PM
Short breath? Nope. Rapid heart rate near dangerous level? Yes.

High risk for high power.

PoGo86
10-20-2009, 03:03 PM
Short breath? Nope. Rapid heart rate near dangerous level? Yes.

High risk for high power.

Yeah, I had the rapid heart rate and all the other regular things from EC, but just curious because about 3 weeks ago I took .5E and .5C as a test, and after that time too, I had really short breath. I decided to give it another try last week, and the same thing. Just curious if anyone else has the same effect. Thanks for the reply.

Anyone else???

in10city
10-20-2009, 03:33 PM
I really hope you were not using allergy medicine and/or cold medication along with EC without checking for contraindications.

XCriticalBenchX
10-20-2009, 04:42 PM
I really hope you were not using allergy medicine and/or cold medication along with EC without checking for contraindications.
Rapid heart rates for me cause an increase in heart rate, although the rapid heart rate effect of ephredrine should not last for days. It sounds like you had some reaction to it.

Try another test dose, and maybe use a smaller dose and work your way up to see what happens.

Although ephedrine is a beta 2 agonist, stimulating those receptors which should result in bronchodilation, I have yet to see that effect as it typically does the opposite for me.

Mike

neuron
10-20-2009, 05:20 PM
A lot of times, the shortness of breath is secondary to anxiety which is easily precipitated by ephedrine with caffeine.

PoGo86
10-20-2009, 06:20 PM
I really hope you were not using allergy medicine and/or cold medication along with EC without checking for contraindications.
Nope, I did not take any of the allergy or cold medicines on the days when I was taking the EC. I did not want to mix the allergy medicine with it, and not the cold medicine either because of the acetaminophen in it. I am taking the allergy and cold medicines now, when I am off the EC.


Rapid heart rates for me cause an increase in heart rate, although the rapid heart rate effect of ephredrine should not last for days. It sounds like you had some reaction to it.

Try another test dose, and maybe use a smaller dose and work your way up to see what happens.

Although ephedrine is a beta 2 agonist, stimulating those receptors which should result in bronchodilation, I have yet to see that effect as it typically does the opposite for me.

Mike
Thanks for the reply, but like I said before, I don't think I will try another test dose. I really just wanted to see if this result was common with others on the board to try and see if this shortness of breath is from the EC or possibly from something else.


A lot of times, the shortness of breath is secondary to anxiety which is easily precipitated by ephedrine with caffeine.

Please elaborate if you can. I have not had any added anxiety in the past weeks when I was taking EC. I have had a lot of extra schoolwork which may be causeing anxiety, but I already knew of all of the work even before I started EC. Could the EC possibly have multiplied the effect of any anxiety I was having?

Immichaelski
10-20-2009, 06:27 PM
A lot of people have died taking that man. You might want to add asprin. I cant atke ephedrine bc it makes me shrivel up to nothing and then I cant urinate and it burns so bad I want to scream.

PoGo86
10-20-2009, 06:43 PM
A lot of people have died taking that man. You might want to add asprin. I cant atke ephedrine bc it makes me shrivel up to nothing and then I cant urinate and it burns so bad I want to scream.

I do know the dangers of taking it, and I have decided to stop taking it. I took 3 test doses over 2 days, and am having problems so I have decided to let it go and not take it anymore. Ephedrine and Caffiene has been very effective for a lot of people (and still is effective) but it just isn't for me. Besides the whole not trying to breathe thing (no biggie right, lol) I did feel great when taking it. It could have probably been because I haven't had caffiene in such a long time that when I do take it now, it makes me feel so much better.

neuron
10-20-2009, 07:24 PM
Please elaborate if you can. I have not had any added anxiety in the past weeks when I was taking EC. I have had a lot of extra schoolwork which may be causeing anxiety, but I already knew of all of the work even before I started EC. Could the EC possibly have multiplied the effect of any anxiety I was having?

Ephedrine itself can cause anxiety; or at least make ones brain believe it is experiencing anxiety. It's a pretty complicated subject.

LIGHTNINGBLITZ
10-20-2009, 09:11 PM
Heart rate comes and goes, its weird/painful, kinda. But blood pressure/pulse is not that out of wack to really care.